# SDR FDEA2019041650796

- Difficulty date: April 15, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FLAP OUTBOARD FORWARD HINGE ( WING SIDE) PIVOT HOLE   BORE CORROSION. CORROSION AT LEFT HAND WING - OUTBOARD FLAP OUTBOARD FORWARD HINGE ( WING   SIDE)   PIVOT HOLE BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-  44-  09 AND E.A. #: 1-5750-T0346454 P1 STEP 1A.TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-  5002-  LH WING-OUTBD FLAP OUTBD HINGE ASSY (WING SIDE) -CORROSION REPAIR.REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
